Advertisement

Mathematische Annalen

, Volume 159, Issue 4, pp 234–251 | Cite as

Über Äquivalenzprobleme und andere limitierungstheoretische Fragen bei Halbgruppen positiver Matrizen

  • Wolfgang Jurkat
  • Alexander Peyerimhoff
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Hausdorff, F.: Summationsmethoden und Momentfolgen. Math. Z.9, 74–109 (1921).Google Scholar
  2. [2]
    Hurwitz, W. A., andL. L. Silverman: On the consistency and equivalence of certain definitions of summability. Trans. Am. Math. Soc.18, 1–20 (1917).Google Scholar
  3. [3]
    Jordan, C.: Calculus of finite differences. Chelsea, New York 1947.Google Scholar
  4. [4]
    Jurkat, W.: Some new inclusion theorems for Nörlund means. Bull. Am. Math. Soc.60, 152–153 (1954).Google Scholar
  5. [5]
    -- Vorzeichenverteilung in Matrizen. Proc. Internat. Congress of Math., Amsterdam 1954, vol. II, 126.Google Scholar
  6. [6]
    —— On semigroups of positive matrices II. Scripta Mathematica24, 207–218 (1959).Google Scholar
  7. [7]
    ——, u.A. Peyerimhoff: Mittelwertsätze bei Matrix- und Integraltransformationen. Math. Z.55, 92–108 (1951).Google Scholar
  8. [8]
    —— —— Mittelwertsätze und Vergleichssätze für Matrixtransformationen. Math. Z.56, 152–178 (1952).Google Scholar
  9. [9]
    —— —— On equivalence theorems of the Knopp-Schnee-Hausdorff type. Notices Am. Math. Soc.8, 589 (1961).Google Scholar
  10. [10]
    Mazur, S., etW. Orlicz: Sur les méthodes linéaires de sommation. Comptes rendus196, 32–34 (1933).Google Scholar
  11. [11]
    Peyerimhoff, A.: Konvergenz- und Summierbarkeitsfaktoren. Math. Z.55, 23–54 (1951).Google Scholar
  12. [12]
    de Rham, G.: Sur un théorème de Stieltjes relatif à certain matrices. Acad. Serbe Sci. Publ. Inst. Math.4, 133–134 (1952).Google Scholar
  13. [13]
    Wilansky, A., u.K. Zeller: Abschnittsbeschränkte Matrixtransformationen; starke Limitierbarkeit. Math. Z.64, 259–269 (1956).Google Scholar
  14. [14]
    Zeller, K.: Abschnittsabschätzungen bei Matrixtransformationen. Math. Z.80, 355–357 (1962/63).Google Scholar

Copyright information

© Springer-Verlag 1965

Authors and Affiliations

  • Wolfgang Jurkat
    • 1
  • Alexander Peyerimhoff
    • 2
  1. 1.Syracuse
  2. 2.Marburg

Personalised recommendations